DOI 10.1007/s00198-021-06059-2
Denosumab-induced hypocalcemia in a patient with hyperthyroidism: a case report.
Аннотация
Denosumab is a humanized monoclonal antibody targeting the receptor activator of nuclear factor kappa-B ligand (RANKL). Denosumab is an effective treatment for osteoporosis but can cause hypocalcemia. We present a case of denosumab-induced hypocalcemia in a patient with hyperthyroidism with a high bone turnover state. A 48-year-old postmenopausal woman was diagnosed with hyperthyroidism and osteoporosis and received antithyroid drugs (propylthiouracil 200 mg/day) and denosumab. After 2 months of taking medication, the patient complained of numbness and tingling in the hands and feet and was diagnosed with hypocalcemia (calcium, 5.8 mg/dL; ionized calcium, 0.83 mmol/L). Alfacalcidol (0.5 μg/day) and calcium carbonate (3000 mg/day) were prescribed. Subsequently, the patient's symptoms improved, and her serum calcium level normalized. The risk of denosumab-induced hypocalcemia may be increased in patients with diseases related to high bone turnover, such as hyperthyroidism; therefore, caution is needed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.